# SDR SWAA2024020636546

- Difficulty date: December 30, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Part number: UNKNOWN
- Condition: Torn
- Location: Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN NUT ASSIST HANDLE AND WASHER DOORWAY ENTRY DOOR AT FWD GALLEY AREA (4EA) 2023-784151<[01] REPLACED NUT ASSIST HANDLE AND WASHER DOORWAY ENTRY DOOR AT FWD GALLEY AREA (4EA) I.A.W SOPM 20-50-01 REV.38;[02] COMPLETED
